| Model Number |
MT20649-BLU |
| Medical Device Problem Code |
Wireless Communication Problem (3283)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
05/27/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).
Event or Problem Description
Dexcom was made aware on (b)(4) 2018 that on (b)(6) 2018, the patient experienced a loss of connection.No additional event or patient information is available.Data was not provided for evaluation.Loss of connection was not confirmed.The root cause could not be determined.No additional event information is available.